# SDR HEEA073088

- Difficulty date: May 9, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 93H1174
- Condition: Slipped
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH SLIPPAGE OUT OF LIMITS.
